MAUDE Adverse Event Report: MEDTRONIC, INC DXTERITY TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC DXTERITY TRA; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number U5TRAN35SHA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 04/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A dxterity diagnostic catheter was used during a normal heart cath procedure.No damage was noted to the packaging.The device was removed from packaging per ifu and inspected with no issues noted.The device was prepped per ifu with no issues noted.No alleged product malfunction is reported.The vessel associated with the event had mild calcification and mild tortuousity.After the procedure the patient became lethargic.Mri showed showed stroke from right carotid side which is the side that the catheter was introduced.Patient fully recovered.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DXTERITY TRA
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7540197
Report Number1220452-2018-00066
Device Sequence Number13901785
Product Code DQO
UDI-Device Identifier20643169738779
UDI-Public20643169738779
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161287
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/03/2020
Device Catalogue NumberU5TRAN35SHA
Device Lot Number60072304
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer09/18/2018
Initial Report FDA Received Date05/24/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1